# SDR SWAA2023072080754

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 61,171 hours, 36,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MID AISLE EMERGENCY LIGHT WILL NOT ILLUMINATE<[01] R&R LEFT MID AISLE BATTERY CHARGER PER AMM 33-51-06. OPS CHECK GOOD NO FURTHER DEFECTS NOTED
